# SDR AALA202512085105

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 81,319 hours, 34,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LH LAV LOWER FWD EMERGENCY LIGHT INOP. MAINTENANCE REPLACED AFT L/H LAV LOWER FWD EMERGENCY LIGHT, OPS CHECK GOOD. IAW AMM 33-51-19.
